Deformation in holomorphic Poisson manifolds

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider deforming a coisotropic submanifold Y in a holomorphic Poisson manifold (X,π). Under the assumption that Y has a holomorphic tubular neighborhood, we associate Y with an L-algebra that controls the deformations of Y. This L-algebra can also be extended to control the simultaneous deformations of the holomorphic Poisson structure π and the coisotropic submanifold Y.

Original languageEnglish (US)
Pages (from-to)277-286
Number of pages10
JournalDifferential Geometry and its Application
Volume49
DOIs
StatePublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Deformation in holomorphic Poisson manifolds'. Together they form a unique fingerprint.

Cite this